# SDR AALA201708019023

- Difficulty date: July 31, 2017
- Submitted: August 1, 2017
- Operation: Air carrier
- Aircraft: N953UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000133
- Aircraft time: 20,693 hours, 17,276 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 17018123401
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. COCKPIT EMERGENCY LIGHT DOES NOT ILLUMINATE DURING TEST. REPLACED LIGHT ASSEMBLY.
